# SDR SWIA2018100245108

- Difficulty date: September 8, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 36,164 hours, 30,728 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE BETWEEN STRINGERS 6&7, BETWEEN FS621.00 & FS 736.00. 0.7" LONG X 0.4" WIDE X 0.017". (C-CHECK) RO: 10/01/2010 COMPLIED WITH PERMANENT REPAIR DENT IAW REO.
